You're not alone. The same exact thing happened to me after taking the new (to me) single dose Plan B last month. I was feelin' rather positive & perky before that damn pill. I didn't expect it to take me out of commission for so long, and now it's screwing (no pun intended) with my previously VERY regular cycle. So, after this most recent Plan B experience my period was a week late (ugh - what a week – my mantra was "let me bleed, oh please just let me bleed already!"). And, just as you described, an all new reign of depression/anxiety came crashing down on me, literally the day after ingesting that damn pill.
Now it's only been 16 days since I (finally) got my period after taking Plan B, AND I'M BLEEDING AGAIN... A LOT with lovely cramps to boot!! It just totally sucks & throughout this depressed phase (since May) I've been having trouble just leaving my apartment - I haven't felt such inability to cope, let alone this incapacity to function as an adult supporting herself – in a very long time.
I've used Plan B before, but I remember that you had to take 2 pills, 12 hours apart. Yeah, I recall feeling icky for a few days, but NEVER like this. And back then it didn't mess with my cycle or depression, either. I should have just done what the girls in my dorm would do back in college, which was simply to take like 4 or 5 pills from an extra pack of birth control pills, 12 hours apart. I have a hunch that the drug delivery mechanism is to blame... the new Plan B's massive dosage of estrogen, taken ALL at once, might be what allowed the Noonday Demon to rear its unrelenting head back into our lives.
FYI to the rather judgmental post that offered the unsolicited advice/observation to "just go on The Pill - considering the fact that you're willing to use Plan B". Duh. Obviously, she thought of that, as all women would, and has good reasons why she's not on The Pill. I used to be able to tolerate The Pill, but sometimes it can make your depression worse no matter how many different brands/formulations you try. Besides, you can get pregnant on The Pill, too. A lot of medications can decrease it's effectiveness.
So, Cherrybomb, I feel your pain & I sympathize with you... At least I hope it helps to know that someone else has shared this experience, and you are not alone. My heart goes out to you, & wish for us both to bask once again in the very bearable lightness of being... Pronto
Take care of your awesomeness & be gentle with yourself.